# SDR ASAA2022060738816

- Difficulty date: June 7, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 312 TO STA 328 RBL 32 CRACKED ON UPPER LEG. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT STA 312 TO 328 IAW BOEING 737-800 SRM 51-40-02-0G-0 ITEM 7D PG 6.
